MathSciNet Relay Station
MathSciNet bibliographic data
MR1196218 (94h:11025) 11D41 (11B68)
Skula, Ladislav The orders of solutions of the Kummer system of congruences. Trans. Amer. Math. Soc. 343 (1994), no. 2, 587–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement